# SDR CA100726013

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912F3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 2032200201
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

AFTER START-UP ON THE GRASS APRON, THE ACFT NLG FAILED AT THE AXLE WHILE TAXIING, 1 BLADE OF PROPELLER STRUCK GROUND AND TIP SEPARATED.
